BibTeX record: journals/jal/ReifT97

download as .bib file

@article{DBLP:journals/jal/ReifT97,
  author    = {John H. Reif and
               Stephen R. Tate},
  title     = {On Dynamic Algorithms for Algebraic Problems},
  journal   = {J. Algorithms},
  volume    = {22},
  number    = {2},
  pages     = {347--371},
  year      = {1997},
  url       = {http://dx.doi.org/10.1006/jagm.1995.0807},
  doi       = {10.1006/jagm.1995.0807},
  timestamp = {Fri, 01 Jul 2011 13:43:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jal/ReifT97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}